# SDR YENA20100528074

- Difficulty date: May 28, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 5,799 hours, 3,250 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 2343H000001
- Part serial: 4165
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 5,799 hours, 3,250 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 612 JAX - JFK A/C DECLARED EMERGENCY ON LANDING.  SHORTLY AFTER T/O RECEIVED HYD 2 HI TEMP EICAS.  SECURED HYD 2 ELEC PUMP AND SYNOPTIC PAGE SHOWED HYD 2 SHUT OFF VALVE CLOSED AND ENGINE HYD PUMP OFF.  TEMP PEAKED AT 110C AND COOLED FINE AFTER SECURING PUMP.  AS PER FIM TASK 29-31-00-810-812A, REMOVED AND REPLACED NR 2 HYD SYS EDP PRESS SWITCH REF 29-31-03.  OPS CHECK GOOD.
